# SDR F3LA00187

- Difficulty date: August 8, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-3 CHECK INSPECTION REPORTED TOP CHORD OF FLOORBEAM CORRODED AT STATION 328 BETWEEN LBL 40 AND RBL 40.  MAINTENANCE REMOVED DAMAGED SECTION OF TOP CHORD.  FABRICATED AND INSTALLED REPLACEMENT SECTION PER SRM 51-30-00.  (M)
